| Catalog Number |
8400-825-010 |
| Medical Device Problem Codes |
Degraded (1153); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the probe broke off at the handle.There was no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
It was determined after receiving further clarification from the functional evaluation, this event was not a reportable event.This supplemental is being filed to identify an mdr was not required for this event.
Event or Problem Description
An update was received that the probe did not break off and this event is not reportable.